Ural Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2019, Volume 5, Issue 1, Pages 3–12 (Mi umj69)  

Approximating solutions of nonlinear hybrid Caputo fractional integro-differential equations via Dhage iteration principle

Abdelouaheb Ardjounia, Ahcene Djoudib

a Department of Mathematics and Informatics, University of Souk Ahras, P.O. Box 1553, Souk Ahras, 41000, Algeria
b Department of Mathematics, University of Annaba, P.O. Box 12, Annaba, 23000, Algeria

Abstract: In this article, we prove the existence and approximation of solutions of the initial value problems of nonlinear hybrid Caputo fractional integro-differential equations. The main tool employed here is the Dhage iteration principle in a partially ordered normed linear space. An example is also given to illustrate the main results.

Keywords: approximating solutions, initial value problems, Dhage iteration principle, hybrid fixed point theorem.

DOI: https://doi.org/10.15826/umj.2019.1.001

Full text: PDF file (143 kB)
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Abdelouaheb Ardjouni, Ahcene Djoudi, “Approximating solutions of nonlinear hybrid Caputo fractional integro-differential equations via Dhage iteration principle”, Ural Math. J., 5:1 (2019), 3–12

Citation in format AMSBIB
\Bibitem{ArdDjo19}
\by Abdelouaheb~Ardjouni, Ahcene~Djoudi
\paper Approximating solutions of nonlinear hybrid Caputo fractional integro-differential equations via Dhage iteration principle
\jour Ural Math. J.
\yr 2019
\vol 5
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/umj69}
\crossref{https://doi.org/10.15826/umj.2019.1.001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3995650}
\zmath{https://zbmath.org/?q=an:07255663}
\elib{https://elibrary.ru/item.asp?id=38948038}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071483210}


Linking options:
  • http://mi.mathnet.ru/eng/umj69
  • http://mi.mathnet.ru/eng/umj/v5/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Ural Mathematical Journal
    Number of views:
    This page:123
    Full text:47
    References:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021